Would love to have feedback from you A-fibbers. After several serious A-Fib events, having to have my heart stopped and restarted twice, being administered the “paddles” three times in the back of an ambulance, I wound up with a pacemaker and Rx for antiarrhythmic meds and beta blockers. All this started 1-1/2 years ago. The meds (or something) have resulted in the muscle weakness, some visual difficulties and balance issues that often accompany these meds as side effects. The effect on me seems much more sudden and dramatic that might be expected.
Although I remain fairly strong in some respects, I have found that I have zero strength when working with arms extended over my head, as in working on a high shelf or ceiling fixture. My arms, hands and eventually whole body tremble and shake and my arms fall with no ability to keep them raised. One doctor said this that it sounds like a cardiac issue, making me wonder if all my trauma has caused heart damage. Could this be attributed entirely to medicine side effects? Also I have read that this could well be a spinal issue. (I did have a compression fracture of L-1 vertebra two years ago.)
Has anyone had heart, medication or spinal problems that resulted in the kind of weakness I have described above? I am 80 years old, but this came on suddenly after the A-fib trauma events, pacemaker implant and start of the meds, all within a two day period.
Breathlessly awaiting your experience and wisdom. An echo ECG and treadmill stress test are to be scheduled soon.